# SDR SWAA2024052382810

- Difficulty date: May 6, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N8573Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64250
- Aircraft time: 19,244 hours, 9,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500h Baffle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAFFLE CLIP AT 25RBL STA 500H IS CRACKED ON FWD SIDE OF FRAME 500H<[01] REMOVED AND REPLACED BAFFLE CLIP I.A.W SRM 51-40-02.;[02] INSPECTED WORK PERFORMED
